Acta Applicandae Mathematicae

, Volume 97, Issue 1–3, pp 99–112 | Cite as

A Joint Discrete Limit Theorem in the Space of Meromorphic Functions for General Dirichlet Series

Article
  • 34 Downloads

Abstract

A joint discrete limit theorem in the sense of the weak convergence of probability measures in the space of meromorphic functions for general Dirichlet series is proved.

Keywords

Dirichlet series Probability measure Random element Weak convergence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Billingsley, P.: Convergence of Probability Measures. Wiley, New York (1968) MATHGoogle Scholar
  2. 2.
    Bohr, H., Jessen, B.: Über die Werverteilung der Riemannschen Zeta function, Erste Mitteilung. Acta Math. 54, 1–35 (1930) CrossRefMathSciNetGoogle Scholar
  3. 3.
    Bohr, H., Jessen, B.: Über die Werverteilung der Riemannschen Zeta function, Zweite Mitteilung. Acta Math. 54, 1–55 (1932) CrossRefGoogle Scholar
  4. 4.
    Conway, J.B.: Functions of One Complex Variable. Springer, New York (1973) MATHGoogle Scholar
  5. 5.
    Genys, J., Laurinčikas, A.: Value distribution of general Dirichlet series IV. Lith. Math. J. 43(3), 342–358 (2003) CrossRefGoogle Scholar
  6. 6.
    Genys, J., Laurinčikas, A.: On joint distribution of general Dirichlet series. Nonlinear Anal.: Model. Control 8(2), 27–39 (2003) MATHMathSciNetGoogle Scholar
  7. 7.
    Joyner, D.: Distribution Theorems of L-functions. Longman Scientific, Harlow (1986) MATHGoogle Scholar
  8. 8.
    Laurinčikas, A.: Limit Theorems for the Riemann Zeta-Function. Kluwer Academic, Dordrecht (1996) Google Scholar
  9. 9.
    Laurinčikas, A.: Value distribution of general Dirichlet series. In: Grigelionis, B. et al. (eds.) Probab. Theory Math. Stat., Proceedings of the seventh Vilnius Conf., pp. 405–414. TEV, Vilnius (1999) Google Scholar
  10. 10.
    Laurinčikas, A.: Value distribution of general Dirichlet series. II. Lith. Math. J. 41(4), 351–360 (2001) CrossRefGoogle Scholar
  11. 11.
    Laurinčikas, A.: Limit theorems for general Dirichlet series. Theory Stoch. Process. 8(24), 256–268 (2002) MathSciNetGoogle Scholar
  12. 12.
    Laurinčikas, A., Garunkštis, R.: The Lerch Zeta-Function. Kluwer Academic, Dordrecht (2002) Google Scholar
  13. 13.
    Laurinčikas, A., Macaitienė, R.: Discrete limit theorems for general Dirichlet series. I. Chebyshevski Sb. 4(3), 156–170 (2003) Google Scholar
  14. 14.
    Laurinčikas, A., Macaitienė, R.: Discrete limit theorems for general Dirichlet series. III. Cent. Eur. J. Math. 2(3), 339–361 (2004) CrossRefMathSciNetGoogle Scholar
  15. 15.
    Laurinčikas, A., Steuding, J.: On joint distribution of general Dirichlet series. Lith. Math. J. 42(2), 163–173 (2002) CrossRefGoogle Scholar
  16. 16.
    Laurinčikas, A., Schwarz, W., Steuding, J.: Value distribution of general Dirichlet series. III. In: Analytic and Probab. Methods in Number Theory. Proc. of the Third International Conference in honour of J. Kubilius, 2001, Palanga, pp. 137–156. TEV, Vilnius (2002) Google Scholar
  17. 17.
    Macaitienė, R.: Discrete limit theorems for general Dirichlet polynomials. Lith. Math. J. 42(spec. issue), 705–709 (2002) Google Scholar
  18. 18.
    Macaitienė, R.: Discrete limit theorems for general Dirichlet series. II. Lith. Math. J. 44(1), 71–77 (2004) CrossRefGoogle Scholar
  19. 19.
    Macaitienė, R.: Joint discrete limit theorems on the complex plane for general Dirichlet series. Lith. Math. J. 44(3), 232–243 (2004) CrossRefGoogle Scholar
  20. 20.
    Macaitienė, R.: Joint discrete limit theorems in the space of analytic functions for general Dirichlet series. Lith. Math. J. 45(1), 84–93 (2005) CrossRefGoogle Scholar
  21. 21.
    Matsumoto, K.: Probabilistic value-distribution theory of zeta-functions. Sugaku Expo. 17, 51–71 (2004) Google Scholar

Copyright information

© Springer Science + Business Media B.V. 2007

Authors and Affiliations

  1. 1.Šiauliai UniversityŠiauliaiLithuania
  2. 2.Šiauliai CollegeŠiauliaiLithuania

Personalised recommendations